Jump to content
helplinedonate
Sign in to follow this  
zerohours000

Mirtazipine

Recommended Posts

I recently stopped taking Mirtazipine and noticed my left hand, which had stopped twitching etc the day after I’d taken it, is now feeling like it did before.  I read that Mirtazipine is a dopamine agonist.  Is it possible it was masking PD symptoms?  Does this qualify as some empirical testing?  My neuro said he doesn’t think this is PD, and there’s no need to see a movement specialist.  However, no one has told me what this could be.  So I’m left to speculate.  My symptoms don’t come and go but are 24/7.  So GAD or depression seem so unlikely.  Especially since I’ve had it before and didn’t manifest like this whatsoever.  Im now beginning to have painful stings in my toes and fingers on both hands and feet.  My walking is getting labored.  I can only sleep 3 hours at a time.  Should I seek out another opinion?  Thank you,

Zer0

Share this post


Link to post
Share on other sites

Personally I always think when you have tremor and neurological symptoms a neurology consult is a great idea.  Mirtazapine is an antidepressant but can help sleep and tremor in some patients (perhaps the anticholinergic effect).  If there is confusion between psychiatric symptoms and PD see a neurologist and in some cases a DAT scan can help.

Share this post


Link to post
Share on other sites
2 hours ago, Dr. Okun said:

Personally I always think when you have tremor and neurological symptoms a neurology consult is a great idea.  Mirtazapine is an antidepressant but can help sleep and tremor in some patients (perhaps the anticholinergic effect).  If there is confusion between psychiatric symptoms and PD see a neurologist and in some cases a DAT scan can help.

Hi.  Thanks for replying.  What exactly is a neurological consult?  

I asked the neurologist on multiple occasions how worried I should be about PD and he said none whatsoever.  But I just don’t understand.  No one has even told me plausibile explanations for what it could be.  I have internal vibrations, twitching, tightness in hands, poor sleep, disequilibrium walking.  I just can’t seem to get any answers on this.

Thanks

Zer0 

Edited by zerohours000

Share this post


Link to post
Share on other sites

I am sorry this must be frustrating.  A DAT scan may set your mind at ease.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×